Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rai

All you accutane users

Did your acne come back after a couple of years after finishing?

It seems like most people who went on it had acne come back or had to go on 3 courses of it and are still not clear.

Im looking for an answer for my acne because people are telling me anti biotics are not the answer, and plus my BCP is useless while on antibiotics and Im not a big fan of always using condoms with my bf.

Help.

Share this post


Link to post
Share on other sites

I have been off now for 1 year. I took a full course and only got clear about the time I was taking my last pills. Broke out horribly during the whole course which gave me a bit of scarring. Nine mouths out the oil came back and with it acne. Back to square one:(

Share this post


Link to post
Share on other sites
Home light therapy people....No side effects and is effective for aslong as you use it. Why risk accutane?

do you want to buy my light??? its one of the goood ones with mixed red and blue spectrum.

Share this post


Link to post
Share on other sites

Well.....How old are you?

usually they Prescribe that to People in the later Teens......like 17.....19 sumin like that.

Why this is? Because......As soon as the acne's Cleared up your Hormones and everything from a teenager should be settling Down Around the Time it comes back on yunger teenagers who take the Medication...

but if you are an adult.......id say just Get another subscription.

About a 2 month Maintenence Type Thing.

And u'll be good for another year.......

My Derm Told me to do so.

He said about once a year Untill you Grow out of it u may need to Have check up's with us.

I said ok Sure......its all free to me anyways so i was like sure thing

Share this post


Link to post
Share on other sites

i've been off it for 8 months and i have mild acne now. it has come back a little but not as bad. it really just depends on the person i suppose.

but it could also be because i haven't been taking care of my skin.

learning about skin care goes a long way.

ps. i also went on a very low dose. 20mg i think? once a day and didn't feel much side effects like chapped lips or a sore face. at all. only hair shedding which grew back for me :) so i'm happy

Share this post


Link to post
Share on other sites

I realize me posting this now that most people who used accutane and it worked for them and their acne never came back probably are no longer on this site... ha ha but thanks for the replys guys!

I will be starting accutane end of November I belive. I take really good care of my skin and will also still be on a BCP so hopefully they will help in the long run.

Seriously tho, anyone else!!! please post when and if your acne came back after accutane, also, how long was your course, what dose were you on, how severe was your acne, were you on a BCP(if you are a girl ha ha) and did you take care of your skin after, and with what?!

Thanks for the replys honestly!!! I love replys! ha ha

Oh also please include your age! thanks!!

Share this post


Link to post
Share on other sites

i was 19 when i took it :P i took it for a total of 5 months 20 mgs once a day. and i DIDN"T go on a BCP. my dermatologist trusted me enough and while on accutane, i just washed my face with water. that's it.

i also did not experience the "it gets worse before it gets better" it immediately started clearing up.

my acne was borderline severe i have pictures but thats for another thread i'm planning to write heh.

Share this post


Link to post
Share on other sites

Accutane doesnt even explain why you have acne in the first place, its hard to take it with absolute confidence knowing its 100% safe. It will get rid of your acne though!!! but for how long?? then if it comes back, what does that say about accutane?

its like this.

you ask "why do i have acne?"

doctor replies " because you have not taken accutane yet"

makes no sense at all to me, but yes it will clear your acne but who knows what else it will do 20-30 years down the road.

Share this post


Link to post
Share on other sites
Home light therapy people....No side effects and is effective for aslong as you use it. Why risk accutane?

do you want to buy my light??? its one of the goood ones with mixed red and blue spectrum.

Glad you decided to stop it! :angel:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×